Social Welfare Functionals on Restricted Domains and in Economic Environments

Bordes, G., Hammond, P. J. and Le Breton, Michel (2005) Social Welfare Functionals on Restricted Domains and in Economic Environments. Journal of Public Economic Theory, 7 (1). pp. 1-25.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/1650
Item Type: Article
Language: English
Date: 2005
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:49
Last Modified: 07 Mar 2018 13:20
OAI ID: oai:tse-fr.eu:1650
URI: http://publications.ut-capitole.fr/id/eprint/1748

Actions (login required)

View Item View Item